HealthA2Z Ibuprofen Tablets 200mg, 24X30 Counts, Value Package


Huge Savings Item! Free Shipping Included! Save 11% on the HealthA2Z Ibuprofen Tablets 200mg, 24X30 Counts, Value Package by HealthA2Z at Oasis of Health. MPN: FP0785. Hurry! Limited time offer. Offer valid only while supplies last. Health A2Z Ibuprofen is designed to reduce fevers and relieve aches and pains of all kinds. Health A2Z Ibuprofen contains the same active ingredient as name brands at a fraction of the cost. The powerful active ingredient, Ibuprofen 200mg, is recognized as a standard in the treatment and control of everyday aches and pains.Compare to Advil active ingredient; 24 bottles of 30 counts;. The powerful active ingredient, Ibuprofen 200mg, is recognized as a standard in the treatment and control of ever


HealthA2Z Ibuprofen Tablets 200mg, 24X30 Counts, Value Package by HealthA2Z
4.6 out of 5 stars with 56 reviews
Condition: New
Availability: In Stock
$49.95
$44.95
You Save: 10%


Quantity:  

 


Product Description & Reviews

Health A2Z Ibuprofen is designed to reduce fevers and relieve aches and pains of all kinds. Health A2Z Ibuprofen contains the same active ingredient as name brands at a fraction of the cost. The powerful active ingredient, Ibuprofen 200mg, is recognized as a standard in the treatment and control of everyday aches and pains.

Features & Highlights

  • Compare to Advil active ingredient; 24 bottles of 30 counts;
  • The powerful active ingredient, Ibuprofen 200mg, is recognized as a standard in the treatment and control of everyday aches and pains.
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc!
  • The perfect mobile solution to keep you healthy and enhance your travel experience!
  • Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in24 hours unless directed by a doctor Children under 12 years of age: Ask a doctor before using.

Additional Information

Brand:
HealthA2Z
Manufacturer:
Allegiant Health
Category:
Non-Aspirin
MPN:
FP0785
UPC:
369168335905
Part Number:
FP0785
Publisher:
Allegiant Health
Package Weight:
2.01 pounds
Package Size:
9.96 x 4.09 x 10.98 inches

 


Have questions about this item (FP0785), or would like to inquire about a custom or bulk order?


If you have any questions about this product by HealthA2Z, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Tylenol PM Extra Strength Caplets, Special 2 Pack ( 450 Count Total )Tylenol PM Extra Strength Caplets, Special 2 Pack ( 450 Count Total ).

mpn: PES1157S1,
Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. For ages 2 to 11. Lasts up to 8 hours. Alcohol and gluten free.Active Ingredients: Each 5 mL = 1 Teaspoonful: Ibuprofen 100 m...

ean: 0305730133890,
Advil Film-Coated is designed to dissolve quickly, absorb rapidly, and go to work in minutes to stop pain before it gets worse. Advil Film-Coated Tablets have a Rapid Release Formula that is perfect for headaches, menstrual cramps, muscle aches, back...

mpn: PT113919-3, ean: 0300678104926,
Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Ext...